# SDR UIEA2015032100184

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 65,162 hours, 10,406 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 33205505
- Part serial: 4186
- Condition: Broken
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK, LT SPOILER INDICATION DOES NOT MOVE FOR FLIGHT CONTROL CHECK.  FOUND NR 4 SPOILER ACTUATOR ROD BROKEN.  R & R NR 4 SPOILER ACTUATOR.  OPERATIONAL & LEAK CHECKED OK IAW MM 27-61-05.  LEFT SPOILER INDICATION OPERATES NORMAL.
